Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    7
  • views
    17,044

Accutane Day 6

Godrickuk

1,679 views

Nearly the end of Day 6! Skin is looking terrible today, loads of new spots and looking very sore. Have been out in the sun with no SPF and still have not purchased a moisturizer so skin is not looking good. Any tips/products to recommend?

Anyone got any ideas about wether skin is affected by diet? Today i have eaten two choco bars, half a cake, scone, roast dinner, 4 peices of jam on toast, two small apple pies, maybe more?1 i only weigh 54kg so don't put on weight but i think this unhealthy diet could be something to do with my skin? What do you think please comment!

x



2 Comments


Recommended Comments

Hi there :)I am on day 27 of accutane (im also from england) From my experience you will definately get dry lips!! I think because you are on a low does of 20mg you just havent had the time for it to fully kick in! I would strongly recommend buying Aquaphor healing ointment. It is from America but you can buy it on Amazon. It cost £11 plus £4 shipping so I know it's quite pricey but so worth it. When i used Vaseline and Carmex, it didnt help at all and my lips started burning and peeling!!It is advisable not to over-wash your face as this can irritate your skin and make it flare up more, so just be aware.In the coming weeks your spots will start to shrink and your face will be quite dry! However, Aquaphor is good for this too! Just apply it to areas of dry skin before bed and it seems to soften overnight.Hope this helps you!

Share this comment


Link to comment

Thanks for the reply!Yeah my lips are really dry but probably no where near as dry as they will get soon! It's really annoying.. I'm just using Vaseline and it just makes my lips shiny and doesn't really soak into my lips so i will definitely think about getting aquaphor :)Also i've just bought Eau Thermal Avene Cleanance gel to wash my face in and Neutrogena Multi-Defence night moisturiser! Has your skin improved a lot since you started the course? + What dose are you on?

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×